Turn on thread page Beta
    • #1
    • Thread Starter
    #1

    I went on the pill only to control my periods, to stop the bleeding in between but particularly to make them lighter.
    I've only been taking it for a month but it's heavier than the 2 previous months, and veryyy heavy
    Have other people experienced this, because I thought it should lighten them.
    I take Microgynon 30.
    Offline

    21
    ReputationRep:
    It's safe to say someone's experienced one variation or other of periods. From none at all to ones that last forever.
    Offline

    1
    ReputationRep:
    it varies from person to person. but you can take like 3 packs back to back if you dont want a period right then. also give the pill time, your body needs to get used to it, so it will probably change after a few months, stick it out
    Offline

    9
    ReputationRep:
    This happened to me too with Microgynon 30.
    Offline

    13
    ReputationRep:
    I've been on microgynon since march last year and my periods are STILL heavier, incredibly painful and last longer on microgynon 30. I would advise sticking it out for 3-6 months but if it doesn't improve by then change your pill.

    I keep meaning to but I'm now scared it'll mess me up too much as I've been on this one so long
    Offline

    1
    ReputationRep:
    im on yasmin and they are really light, like a day or two. maybe change to that? changing pills wont mess you up at all, dont worry, i was on microgynon for about 2 years before i changed!
    Offline

    0
    ReputationRep:
    (Original post by Smem)
    I've been on microgynon since march last year and my periods are STILL heavier, incredibly painful and last longer on microgynon 30. I would advise sticking it out for 3-6 months but if it doesn't improve by then change your pill.

    I keep meaning to but I'm now scared it'll mess me up too much as I've been on this one so long
    It wont mess you up, i've been on 3 different types of pill since i was 14 (medical reasons).
    I was on the first one for about 2 years, then Microgynon for about 3 years, and Yasmin for a few months...
    If you go to your doctors it shouldn't mess you up at all.

    @ OP: Just give it time for the pill and your body to adjust to eachother and see how it goes =]
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: February 4, 2010

1,651

students online now

800,000+

Exam discussions

Find your exam discussion here

Poll
Should predicted grades be removed from the uni application process

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.